Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Feeling cold, have fever, not able to walk properly. Taking Calpol. Had typhoid previously

Dear sir i had typhoid fever two months back but its became normal last month only.... But still i am feeling cold and fever and i am not able to walk in air it seems like i am walking in freezer if i take colpal than i am able to sit or work and also taking immunce tablet but its like not gonna be wel so can u suggest me please.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, thank you writing to Healthcare Magic.
With this presentation, I think you probably have an infectious problem. It could still be typhoid that is relapsing or some other thing. Typhoid fever is spread through contaminated water and food. So if you treat yourself without avoiding contamination, it could relapse. In my opinion, I would suggest that you see a GP for proper assessment and management.
I hope I have answered your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. We will be delighted to answer more questions from you.
I wish you good health
Answered: Thu, 19 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor